Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 2008, Issue 622


Weights of Galois representations associated to Hilbert modular forms

Michael M. Schein
  • Department of Mathematics, Harvard University, 1 Oxford Street, Cambridge, MA 02138 USA. e-mail: mschein@math.harvard.edu
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-07-01 | DOI: https://doi.org/10.1515/CRELLE.2008.065


Let F be a totally real field, p ≧ 3 a rational prime unramified in F, and a place of F over p. Let be a two-dimensional mod p Galois representation which is assumed to be modular of some weight and whose restriction to a decomposition subgroup at is irreducible. We specify a set of weights, determined by the restriction of ρ to inertia at , which contains all the modular weights for ρ. This proves part of a conjecture of Diamond, Buzzard, and Jarvis, which provides an analogue of Serre's epsilon conjecture for Hilbert modular forms mod p.

About the article

Received: 2006-11-07

Published Online: 2008-07-01

Published in Print: 2008-09-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2008, Issue 622, Pages 57–94, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2008.065.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Michael M. Schein
Israel Journal of Mathematics, 2008, Volume 166, Number 1, Page 369
Toby Gee
Inventiones mathematicae, 2011, Volume 184, Number 1, Page 1

Comments (0)

Please log in or register to comment.
Log in